# SDR WWMA9700004

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Reqd Service
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT WHEN SELECTED UP.  MAINTENANCE FOUND THE LEFT MAIN LANDING GEAR STRUT WAS NOT FULLY EXTENDING .  THE LEFT MLG STRUT WAS SERVICED AND GEAR SWINGS WERE PERFORMED.
